answersLogoWhite

0


Best Answer

YES Therapy with steroids modifies the leukocytosis response. When corticosteroids are given to healthy persons, the WBC count rises. However, when corticosteroids are given to a person with a severe infection, the infection can spread significantly without producing an expected WBC rise. An important concept to remember is that, leukocytosis as a sign of infection can be masked in a patient taking corticosteroids.

Yes, taking steroids (glucocorticoids like prednisone) are well known to gradually increase the WBC count with longer use , as over several weeks to months. Often WBC's may increase from 5,000 to 10-20,000. This does not indicate an infectious process, which could also increase the WBC count. The clinical significance is usually thought to be small, when comparing the benefit to the risk of use in liver cancer.

User Avatar

Wiki User

โˆ™ 9y ago
This answer is:
User Avatar
Study guides
More answers
User Avatar

Wiki User

โˆ™ 7y ago

Elevated white blood cell count is caused by the infection. The antibiotics are going to help cure the infection. However, it often takes several days for the antibiotic to "kick in," so your RBC count may continue to rise until the antibiotics have killed off enough of the infection to make a difference.

This answer is:
User Avatar

User Avatar

Wiki User

โˆ™ 12y ago

Do steroids raise you White blood cell count?

This answer is:
User Avatar

User Avatar

Wiki User

โˆ™ 11y ago

Yes I am having that same problem right now on tren ace and test p things will go back to normal after your cycle is done

This answer is:
User Avatar

User Avatar

Wiki User

โˆ™ 13y ago

Yes, it is very possible for steroids (cortisone included) to generate high white blood cell counts.

This answer is:
User Avatar

User Avatar

Wiki User

โˆ™ 13y ago

yes.

This answer is:
User Avatar

Add your answer:

Earn +20 pts
Q: Can steroid injections cause a high white blood cell count?
Write your answer...
Submit
Still have questions?
magnify glass
imp